# SDR AALA20050762

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 33D INOPERATIVE.  SECURED CONNECTOR UNDER SEAT FOR EMERGENCY LIGHTS AT SEAT 33D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
